Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Parametrizations of saddle surfaces, with application to the problem of plateau


Author: E. J. McShane
Journal: Trans. Amer. Math. Soc. 35 (1933), 716-733
MSC: Primary 53A10; Secondary 49Q05
MathSciNet review: 1501713
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 49Q05

Retrieve articles in all journals with MSC: 53A10, 49Q05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501713-3
Article copyright: © Copyright 1933 American Mathematical Society